# SDR AALA202408208995

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 32,755 hours, 4,472 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Sparks
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY OVEN REPORTED SPARKING AND GIVING OFF ACRID ODORS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
